Generalized special functions in the description of fractional diffusive equations

Open access

Abstract

Starting from the heat equation, we discuss some fractional generalizations of various forms. We propose a method useful for analytic or numerical solutions. By using Hermite polynomials of higher and fractional order, we present some operational techniques to find general solutions of extended form to d'Alembert and Fourier equations. We also show that the solutions of the generalized equations discussed here can be expressed in terms of Hermite-based functions.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • 1. R. Haberman Applied partial differential equations with Fourier series and boundary value problems. Pearson Higher Ed 2012.

  • 2. L. C. Evans Partial differential equations (Providence ri: American Mathematical Society) 1998.

  • 3. M. Abramowitz and I. A. Stegun Handbook of mathematical functions: with formulas graphs and mathematical tables vol. 55. Courier Corporation 1965.

  • 4. B. M. Levitan Generalized translation operators and some of their applications 1964.

  • 5. C. Cesarano G. M. Cennamo and L. Placidi Operational methods for Hermite polynomials with applications WSEAS Transactions on Mathematics vol. 13 pp. 925-931 2014.

  • 6. W. Miller Lie theory and special functions. Academic Press 1968.

  • 7. H. W. Gould A. Hopper et al. Operational formulas connected with two generalizations of Hermite polynomials Duke Mathematical Journal vol. 29 no. 1 pp. 51-63 1962.

  • 8. P. Appell and J. K. de Fériet Fonctions Hypergéométriques et Hypersphériques: Polynômes d'Hermite. Paris: Gauthier-Villars 1926.

  • 9. C. Cesarano Operational methods and new identities for Hermite polynomials Mathematical Mod- elling of Natural Phenomena vol. 12 no. 3 pp. 44-50 2017.

  • 10. C. Cesarano C. Fornaro and L. Vazquez Operational results in bi-orthogonal Hermite functions Acta Mathematica Universitatis Comenianae vol. 85 no. 1 pp. 43-68 2016.

  • 11. C. Cesarano C. Fornaro and L. Vazquez A note on a special class of Hermite polynomials Interna- tional Journal of Pure and Applied Mathematics vol. 98 no. 2 pp. 261-273 2015.

  • 12. H. M. Srivastava and Y. B. Cheikh Orthogonality of some polynomial sets via quasi-monomiality Applied Mathematics and Computation vol. 141 no. 2-3 pp. 415-425 2003.

  • 13. G. Dattoli* S. Lorenzutta P. Ricci and C. Cesarano On a family of hybrid polynomials Integral Transforms and Special Functions vol. 15 no. 6 pp. 485-490 2004.

  • 14. C. Cesarano and D. Assante A note on generalized Bessel functions International Journal of Math- ematical Models and Methods in Applied Sciences vol. 7 no. 6 pp. 625-629 2013.

  • 15. C. Cesarano B. Germano and P. Ricci Laguerre-type Bessel functions Integral transforms and special functions vol. 16 no. 4 pp. 315-322 2005.

  • 16. C. Cesarano and P. Ricci The legendre polynomials as a basis for Bessel functions International Journal of Pure and Applied Mathematics vol. 111 no. 1 pp. 129-139 2016.

  • 17. D. Assante C. Cesarano C. Fornaro and L. Vazquez Higher order and fractional diffusive equations Journal of Engineering Science and Technology Review vol. 8 no. 5 pp. 202-204 2015.

Search
Journal information
Impact Factor


CiteScore 2018: 0.95

SCImago Journal Rank (SJR) 2018: 0.324
Source Normalized Impact per Paper (SNIP) 2018: 0.73

Mathematical Citation Quotient (MCQ) 2018: 0.27

Target audience:

researchers in different fields including pure and applied mathematics, computer science, engineering, physics, chemistry, biology, and medicine

Cited By
Metrics
All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 327 327 31
PDF Downloads 176 176 12